MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM; INTRODUCER, CATHETER
Model Number 405154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During the implantation procedure, a pneumothorax occurred.When puncturing the subclavien vein in preparation for probe insertion for the crt-d system, a pneumothorax occurred.A pleural drainage was administered to stabilize the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pneumothorax could not be conclusively determined.
 
Event or Problem Description
There were no performance issues with any abbott device.

Brand Name
PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8429954
Report Number3005334138-2019-00148
Device Sequence Number192882
Product Code DYB
UDI-Device Identifier05414734204415
UDI-Public05414734204415
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K791129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number405154
Device Catalogue Number405154
Device Lot Number6673994
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;